# SDR CALA2010030800062

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN STA 1560 S28L-S29L FOUND PREVIOUS DOUBLER REPAIR WITHOUT RECORD.  FUSE EXT SKIN DOUBLER REPAIR REPLACED AND INSTALLED AS PER SRM 53-00-01 REPAIR 3 FIG 201.  FORM 44.0008 ITEMS 1 TO 17 ACCOMPLISHED.  DIP RAISED FOR REPEAT INSP AFTER 37.5K CYCLES, EVERY 3K OR 6K AS APPLICABLE REF SRM 53-00-01 REPAIR 3 FIG 201 TABLE V 53-DIP C/N 03714.  INSTALLED FUSELAGE SKIN REPAIR, STA 1560, STR 28LT TO STR 29LT.  INITIAL THRESHOLD IS 25,000 FLT CYC PER SRM 53-00-01, REPAIR 3 FIG 201 PER TABLE V, INSPECT AND INTERVALS OF 3000 FLT CYC THEREAFTER LFEC PER CHART V OF SRM REPAIR AT 37,500 TOTAL FLT CYC`S, THEREAFTER EVERY 3,000 FLT 53-00-01 REPAIR 3 OF PG 207.  NOTE DOUBLER THICKNESS REPORTED TO CYC`S FOR HFEC OR 6,000 FLT CYC`S FOR LFEC INSPECTIONS.  CAT B BE .064 THICK, CATEGORY B REPAIR. REPAIR. 1) INIT: W/I 25000 F/C. INIT WILL AUTO-ITO TO 2) RIR: EVERY 3000 F/C THEREAFTER (M&E 53-9953-8-0340).
